# SDR JJBA20141105002

- Difficulty date: November 5, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 34,914 hours, 48,325 cycles
- Engine: Pwa PW123
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E

## Discrepancy

WHILE PARKED AT THE GATE & STARTING NR 1 ENGINE THEY HAD A GENERATOR BUSS FAULT.  SHUT ENGINE DOWN,  NOTICED SPARK & SMOKE COMING FROM THE ENGINE.  THEY BLEW BOTH FIRE BOTTLES.  REPLACED THE NR 1 STARTER GEN & OPERATION CHECKED SATISFACTORY.
